About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 469863, 8 pages
http://dx.doi.org/10.1155/2012/469863
Research Article

Periodic Solutions of a Class of Fourth-Order Superlinear Differential Equations

1School of Mathematics and Information Sciences, Guangzhou University, Guangdong 510006, China
2Key Laboratory of Mathematics and Interdisciplinary Sciences of Guangdong Higher Education Institutes, Guangzhou University, Guangzhou, Guangdong 510006, China

Received 17 July 2012; Accepted 10 September 2012

Academic Editor: Juntao Sun

Copyright © 2012 Yanyan Li and Yuhua Long. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Conti, S. Terracini, and G. Verzini, “Infinitely many solutions to fourth order superlinear periodic problems,” Transactions of the American Mathematical Society, vol. 356, no. 8, pp. 3283–3300, 2004. View at Publisher · View at Google Scholar · View at Scopus
  2. S. Tersian and J. Chaparova, “Periodic and homoclinic solutions of extended fisher-kolmogorov equations,” Journal of Mathematical Analysis and Applications, vol. 260, no. 2, pp. 490–506, 2001. View at Publisher · View at Google Scholar · View at Scopus
  3. J. Chaparova, “Existence and numerical approximations of periodic solutions of semilinear fourth-order differential equations,” Journal of Mathematical Analysis and Applications, vol. 273, no. 1, pp. 121–136, 2002. View at Publisher · View at Google Scholar · View at Scopus
  4. M. Grossinho, L. Sanchez, and S. A. Tersian, “On the solvability of a boundary value problem for a fourth-order ordinary differential equation,” Applied Mathematics Letters, vol. 18, no. 4, pp. 439–444, 2005. View at Publisher · View at Google Scholar · View at Scopus
  5. G. Han and F. Li, “Multiple solutions of some fourth-order boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 11, pp. 2591–2603, 2007. View at Publisher · View at Google Scholar · View at Scopus
  6. Y. Yang and J. Zhang, “Existence of infinitely many mountain pass solutions for some fourth-order boundary value problems with a parameter,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. 6135–6143, 2009. View at Publisher · View at Google Scholar · View at Scopus
  7. G. Grinstein and A. Luther, “Application of the renormalization group to phase transitions in disordered systems,” Physical Review B, vol. 13, no. 3, pp. 1329–1343, 1976. View at Publisher · View at Google Scholar · View at Scopus
  8. P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, CBMS Regional Conference Series, New York, NY, USA, 1986.
  9. J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, Spinger, New York, NY, USA, 1989.